MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-671RA
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this unit failed to alarm for arrhythmia.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this unit failed to alarm for arrhythmia.According to the customer, the unit is alarming; however, there's no sound and no led indicator.Per the customer, the unit has no sound.The nurse was in the room when the device should have alarmed.The customer replaced the unit with a spare.The customer tested the unit in their shop, and they were able to recreate the issue.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 06/02/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 06/04/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 06/11/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this unit failed to alarm for arrhythmia.According to the customer, the unit is alarming; however, there's no sound and no led indicator.Per the customer, the unit has no sound.The nurse was in the room when the device should have alarmed.The customer replaced the unit with a spare.The customer tested the unit in their shop, and they were able to recreate the issue.There was no patient injury reported.Investitgation summary: the returned unit was evaluated and the reported complaint was duplicated.The root cause was determined to be a circuit board failure.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h3 device evaluated by manufacturer? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22233151
Report Number8030229-2025-04983
Device Sequence Number8176928
Product Code MHX
UDI-Device Identifier04931921103562
UDI-Public(01)04931921103562
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-671RA
Device Catalogue NumberMU-671RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown